| Model Number |
K-LESS T-ROPE W/DRV, SYN REPR, TI |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 8 sep 2026, it was reported by an arthrex employee via email that an ar-8925t k-less t-rope w/drv, syn repr, 's button and suture broke despite using the device according to its instructions.This occurred during a procedure.The procedure was completed successfully by using another ar-8925t.There was no patient harm, and all of the product/fragment was removed, and nothing remains in the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.